# SDR AALA2019101659039

- Difficulty date: October 14, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 20,744 hours, 8,433 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN EMERGENCY FLASHLIGHT/HOLDER AT FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK OF FLASHLIGHT PER AMM 25-64-00, INSTALLED FLASHLIGHT IN MOUNTING BRACKET, AND REPLACED TAMPER SHIELD.
